Characterisation of polyhedral products with finite generalised Postnikov decomposition

Kouyemon Iriye, Daisuke Kishimoto, Ran Levi

Research output: Contribution to journalArticlepeer-review


A generalised Postnikov tower for a space X is a tower of principal fibrations with fibres generalised Eilenberg-MacLane spaces, whose inverse limit is weakly homotopy equivalent to X. In this paper we give a characterisation of a polyhedral product ZK(X, A) whose universal cover either admits a generalised Postnikov tower of finite length, or is a homotopy retract of a space admitting such a tower. We also include p-local and rational versions of the theorem. We end with a group theoretic application.

Original languageEnglish
Pages (from-to)1253-1269
Number of pages17
JournalForum Mathematicum
Issue number5
Publication statusPublished - Sept 1 2020
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics


Dive into the research topics of 'Characterisation of polyhedral products with finite generalised Postnikov decomposition'. Together they form a unique fingerprint.

Cite this